Bounded cumulative prospect theory: some implications for gambling outcomes

Peel, D and Cain, M and Law, D (2008) Bounded cumulative prospect theory: some implications for gambling outcomes. Applied Economics, 40 (1). pp. 5-15. ISSN 0003-6846

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Applied Economics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
45253
Deposited By:
Deposited On:
11 Jul 2011 18:29
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:30